# SDR CALA2024101702666

- Difficulty date: October 14, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 68,827 hours, 29,967 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Part number: ASNE0261CF24
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR SDR REPORTING: WIRE CUT AT CONNECTOR NUMBER 200RH12-BSDR #1037418. REF STS NR#0069. REPAIRED WIRE 3321-2190 TO CONNEC TOR 200RH 12-B WITH SPLICE PER AIRBUS ESPM 20-43-11-01-H PROCEED TO PERFORM TEST PER AIRBUS AMM 23-73-46-869-050-A TEST OK.
